VOL. 14 · NO. 4 | 2010
 
VIEW ALL ABSTRACTS +
Articles
Xian-Hui Fu, Nan-Qing Ding
Taiwanese J. Math. 14 (4), 1249-1270, (2010) DOI: 10.11650/twjm/1500405942
KEYWORDS: torsion theory, Cotorsion theory, flat envelope, IF ring, 16D40, 16S90, 18E40
C.-J. Zhao, W.-S. Cheung
Taiwanese J. Math. 14 (4), 1271-1282, (2010) DOI: 10.11650/twjm/1500405943
KEYWORDS: Hilbert's inequality, Hölder integral inequality, Jensen integral inequality, 26D15
Octavian Agratini, Ogün Dogru
Taiwanese J. Math. 14 (4), 1283-1296, (2010) DOI: 10.11650/twjm/1500405945
KEYWORDS: $q$-integers, Positive linear operators, statistical convergence, weighted modulus of smoothness, 41A36, 41A25
Miekyung Choi, Young Ho Kim, Dae Won Yoon
Taiwanese J. Math. 14 (4), 1297-1308, (2010) DOI: 10.11650/twjm/1500405946
KEYWORDS: ruled surface, gauss map, pointwise 1-type, cylinder of an infinite type, rotational ruled surface, 53B25, 53C40
G. Zamani Eskandani, Hamid Vaezi, Y. N. Dehghan
Taiwanese J. Math. 14 (4), 1309-1324, (2010) DOI: 10.11650/twjm/1500405948
KEYWORDS: Hyers-Ulam-Rassias stability, additive mapping, Quadratic mapping, Banach modules, non-Archimedean space, 39B72, 46B03, 47Jxx
Jong Taek Cho
Taiwanese J. Math. 14 (4), 1325-1336, (2010) DOI: 10.11650/twjm/1500405950
KEYWORDS: real hypersufaces, complex space forms, Ricci operators, structural Jacobi operators, 53B20, 53C15, 53C25
Yu-Ting Chen, Yuan-Chung Sheu
Taiwanese J. Math. 14 (4), 1337-1350, (2010) DOI: 10.11650/twjm/1500405951
KEYWORDS: jump diffusion, Integro-differential equation, discounted penalty, 60J25, 60J75, 60G44, 91B28
Li Hui Peng, Chong Li, Jen Chih Yao
Taiwanese J. Math. 14 (4), 1351-1369, (2010) DOI: 10.11650/twjm/1500405952
KEYWORDS: perturbed optimization problem, well-posedness, $G_\delta$-subset, 41A65, 54E52, 46B20
Shahram Saeidi
Taiwanese J. Math. 14 (4), 1371-1375, (2010) DOI: 10.11650/twjm/1500405953
KEYWORDS: common fixed point, Nonexpansive mapping, retraction, strongly quasi nonexpansive mapping, 47H09, 47H10
H. Rezaei
Taiwanese J. Math. 14 (4), 1377-1384, (2010) DOI: 10.11650/twjm/1500405954
KEYWORDS: Weighted composition operator, hypercyclic operator, Linear-Fractional Model Theorem, 47B37, 47A25
Abdelaziz Bellagh
Taiwanese J. Math. 14 (4), 1385-1409, (2010) DOI: 10.11650/twjm/1500405955
KEYWORDS: Julia sets, $p$-adic iteration, semigroup, 11S99
Tanja Eisner, András Serény
Taiwanese J. Math. 14 (4), 1411-1416, (2010) DOI: 10.11650/twjm/1500405956
KEYWORDS: Trotter-Kato theorem, approximation, weak operator topology, 47D06, 34K07
Metin Öztürk, Hakan Bostanci
Taiwanese J. Math. 14 (4), 1417-1428, (2010) DOI: 10.11650/twjm/1500405957
KEYWORDS: harmonic meromorphic functions, 30C45, 30C50, 30C55
Chuan-Fu Yang,, Zhen-You Huang, Xiao-Ping Yang
Taiwanese J. Math. 14 (4), 1429-1437, (2010) DOI: 10.11650/twjm/1500405958
KEYWORDS: vectorial Sturm-Liouville systems, inverse problem, Ambarzumyan's theorem, Variational principle, 34A55, 34B05, 34B24
Yeol Je Cho, Xiaolong Qin, Jung Im Kang, Meijuan Shang
Taiwanese J. Math. 14 (4), 1439-1455, (2010) DOI: 10.11650/twjm/1500405959
KEYWORDS: Nonexpansive mapping, strict pseudo-contraction, Hilbert space, fixed point, 47H05, 47H09, 47H10
Hyun Gwi Song
Taiwanese J. Math. 14 (4), 1457-1463, (2010) DOI: 10.11650/twjm/1500405960
KEYWORDS: Lorentz sequence space, extreme point, strictly convex renorming, 46B20, 46B22
Adela Mihai, Cihan Özgür
Taiwanese J. Math. 14 (4), 1465-1477, (2010) DOI: 10.11650/twjm/1500405961
KEYWORDS: real space form, Semi-symmetric metric connection, Ricci curvature, 53C40, 53B05, 53B15
Rosihan M. Ali, V. Ravichandran
Taiwanese J. Math. 14 (4), 1479-1490, (2010) DOI: 10.11650/twjm/1500405962
KEYWORDS: convolution, univalent meromorphic functions, differential subordination and superordination, 30C45, 30C80
Jianjun Wang, Zongben Xu, Guodong Han
Taiwanese J. Math. 14 (4), 1491-1500, (2010) DOI: 10.11650/twjm/1500405963
KEYWORDS: weighted approximation, Bernstein operators, Jacobi weights, 41A36, 41A25/CLC
Wenming Wu, Wei Yuan
Taiwanese J. Math. 14 (4), 1501-1515, (2010) DOI: 10.11650/twjm/1500405964
KEYWORDS: crossed product, von Neumann algebras, Iwasawa decomposition, $SL_{2}(\mathbb{R})$, linear fractional action, 22D25, 46L99
Zeqing Liu, Jeong Sheok Ume, Shin Min Kang
Taiwanese J. Math. 14 (4), 1517-1536, (2010) DOI: 10.11650/twjm/1500405965
KEYWORDS: dynamic programming, functional equation, system of functional equations, solution, coincidence solutions, fixed point, Nonexpansive mapping, 49L20, 49L99, 90C39
Min-Jen Jou
Taiwanese J. Math. 14 (4), 1537-1542, (2010) DOI: 10.11650/twjm/1500405966
KEYWORDS: dominating set, domination number, $\gamma$-set, Independent set, independence number, $\alpha$-set, leaf, support vertex, tree, 05C69
Shun-Tang Wu, Long-Yi Tsai
Taiwanese J. Math. 14 (4), 1543-1570, (2010) DOI: 10.11650/twjm/1500405967
KEYWORDS: Blow-up, Exponential decay, viscosity, Galerkin's method, 35L70, 35L15, 65M60
Ling Jia
Taiwanese J. Math. 14 (4), 1571-1576, (2010) DOI: 10.11650/twjm/1500405968
KEYWORDS: partial entwining structure, Maschke theorem, 16D80, 16D99
Wei Ding, Yepeng Xing
Taiwanese J. Math. 14 (4), 1577-1589, (2010) DOI: 10.11650/twjm/1500405969
KEYWORDS: existence of solutions, Nonlinear boundary value problems, fixed-point methods, impulsive functional differential equations, 34A12, 34B37, 34B15, 47H10
Choonkil Park
Taiwanese J. Math. 14 (4), 1591-1608, (2010) DOI: 10.11650/twjm/1500405970
KEYWORDS: additive mapping, cubic mapping, quartic mapping, functional equation, fixed point, generalized Hyers-Ulam stability, 39B72, 47H10, 46C05, 46B03, 47Jxx
Akio Sakurai
Taiwanese J. Math. 14 (4), 1609-1621, (2010) DOI: 10.11650/twjm/1500405971
KEYWORDS: shadowing property, Lozi-like maps, piecewise hyperbolic, 37D50, 37D45, 37C50
Feng Qi, Bai-Ni Guo
Taiwanese J. Math. 14 (4), 1623-1628, (2010) DOI: 10.11650/twjm/1500405972
KEYWORDS: logarithmically completely monotonic function, Gamma function, inequality, 26A48, 33B15, 26A51‎, 26D07
Ching-Jou Liao, Ngai-Ching Wong
Taiwanese J. Math. 14 (4), 1629-1634, (2010) DOI: 10.11650/twjm/1500405973
KEYWORDS: smoothly embedded subspaces, Hahn-Banach smooothness, unique extension property, half-space property, 46B20, 46A22‎
Shanhe Wu
Taiwanese J. Math. 14 (4), 1635-1646, (2010) DOI: 10.11650/twjm/1500405974
KEYWORDS: Aczél's inequality, Popoviciu's inequality, Bellman's inequality, power mean, generalization, refinement, 26D15, 26D20
Yong Ding, Xinfeng Wu
Taiwanese J. Math. 14 (4), 1647-1664, (2010) DOI: 10.11650/twjm/1500405975
KEYWORDS: Riesz transform, ‎Schrödinger operator‎, Hardy space, nilpotent groups, 35J10, 42B35, 42B30
Chiung-ju Liu
Taiwanese J. Math. 14 (4), 1665-1675, (2010) DOI: 10.11650/twjm/1500405976
KEYWORDS: asymptotic expansion, Riemann surfaces, 53C55, 32Q05
Javad Asadollahi, Shokrollah Salarian
Taiwanese J. Math. 14 (4), 1677-1687, (2010) DOI: 10.11650/twjm/1500405977
KEYWORDS: local homomorphisms, Cohen-Macaulayness, Intersection Theorem, 13D45, 13D03, 14B15
Lu-Chuan Ceng, Adrian Petrusel, Mu-Ming Wong
Taiwanese J. Math. 14 (4), 1689-1711, (2010) DOI: 10.11650/twjm/1500405978
KEYWORDS: relaxed extragradient-like method, Nonexpansive mapping, common fixed point, demi-closedness principle, inverse-strongly monotone mapping, system of generalized equilibria, 49J30, 49J40, 47J25, 47H09
Back to Top